Please let me make it clear, I am not a doctor. I just went through something similar with one of my support group members.
As I read through your posting, some red flags popped up.
First, you said that the Seroquel seemed to work for the hallucinations before your father was put into the care facility. You also said that the dementia has come on pretty bad in the last few months.
Here is one possibility for this. Care facilities are notorious for not dispensing medications on time or should I say in time. With Parkinson’s, hallucinations, and dementia it is of the utmost importance that the proper dose be administered at the same time every time. Care facilities have a “grace period” for dispensing medications. For example, if the doctor says take Sinemet every 4 hours 5 times a day, the care facility may go as long as an hour over the time for the next dose. They don’t seem to understand that when the medication runs out in the brain that’s it. Have your father’s Movement Disorder Specialist (MDS) jump up and down on the care facility administrator’s desk and make sure he is getting his medications when needed not when they get around to it.
The next thing to check is medication dosage. The MDS may need to adjust the dosage of your father’s medications. You say he is taking Requip and Sinemet. He may be getting too much Sinemet as this can cause hallucinations. You may want to talk to the MDS about alzheimer's.
“He seems to remember things from a very long time ago although he can't remember what he had for breakfast”.
Unfortunately, this short term memory loss is part of Parkinson’s and is normal.
By adjusting medication dosage and timing you should see a change in your father.
I hope this helps,